# SDR R61A202009110626

- Difficulty date: September 10, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 32,737 hours, 25,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 003537
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 25,699 hours, 17,845 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT CENTER AFT AISLE EMERGENCY EXIT ABOVE L2 DOOR INOP.  R&R EMERGENCY LIGHT POWER UNIT NR 3, IAW AMM 33-50-01.
